# SDR UALA2011060602769

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 35,763 hours, 8,962 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102044
- Part serial: 219210196
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF LIGHT FLICKERS.  REPLACED RT PACK SHUTOFF VALVE.  OPS OK.  UPPER FCV VALVE WAS REPLACED.  ACFT RTBL WITH RT PACK SHOWING FLOW WITH RT PACK SELECTED OFF DURING ENGINE START.  REPLACED LOWER RT FLOW CONTROL VALVE, NO HELP.  REINSTALLED OLD VALVE ALSO PACK STAYS ON WITH PACK SELECTED OFF.  REPLACED RT LOWER FLOW CENTER VALVE AGAIN AND CHK WIRES FROM UPPER AND LOWER FCV TO CTC AND ASCPC, MEGGER WIRES, ALL CHK GOOD, SWAPPED CTC AND ASCPC, NO HELP, RTN TO ORIGINAL.  RT PACK SW AND EICAS SHOWED CLOSED AND OPENED.  FOUND BENT PIN ON J2 CONNECTION OF RIGHT LOWER FLOW CONTROL VALVE.  REPLACED RIGHT LWR FCV REF MM.  REPLACED RT PACK AIR FLOW SENSOR AND TRIED NEW PACK CONTROLLER, NO HELP.  RT LOWER POSITION CONNECTOR REPLACED DUE TO BAD CONNECTOR.  REPLACED RT VENTURI FLOW SENSOR, SYSTEM WORKS NORMAL, CONFIRMED WITH HIGH POWER ENG RUN TWICE. OP CHKS GOOD.  FINISHED WIRE CHECK.  RT PACK OP CHK NORMAL.
